# SDR NSVA2008019

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Smoke
- Location: Cabin Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA SMELLED AND SAW SMOKE COMING FROM LIGHTED AREA AT A, PERFORMED PRECAUTIONARY EVACUATION.  FOUND SMOKE WAS COMING FROM SEAT 2A BALLAST CONNECTOR, DISCONNECTED POWER TO BALLAST FOR SEAT 2A HAD POWER ON AIRCRAFT NO SMOKE NOTICED AT SEAT 2A, LIGHT SYSTEM REMAINS ON MEL.
